# SDR HEEA079386

- Difficulty date: May 28, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N30KH
- Make and model: Bell 206L-3
- Aircraft serial: 51527
- Aircraft time: 6,751 hours
- System (JASC): 7110 · Engine Cowling System
- Part: Fitting
- Part number: 206061249001
- Condition: Deteriorated
- Location: Engine Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE COWL FITTING DETERIORATED. REPLACED WITH SERVICEABLE PART.
